# SDR SWIA202054486

- Difficulty date: November 2, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON AVIONICS BAY FLOORBOARD MOUNTING ANGLE ON AFTER SIDE OF FS 280 BETWEEN STGR 25L TO STGR 25R, MARKED.  C-CHECK RO 12/04/2020.  REPLACED AVIONICS BAY FLOORBOARD MOUNTING ANGLE AFT OF FS 280.00, AS PER CRJ 700 SRM.
